# SDR SWAA2022013119710

- Difficulty date: August 16, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FLOOR PANEL 120BF IS CORRODED / APPLICABILITY STATEMENT IAW SRM 53-30-53-01-1 FOR ID AND SRM 53-00-53-1A-1 FOR ALLOWABLE DAMAGE ARE APPLICABLE. REMOVED CORROSION ON AREA OF 12' X 2' X .010 ORIGINAL THICKNESS .071 FOUND TO BE OUT OF LIMITS IAW SRM 53-0053-1A-1. FABRICATED FLOOR PANEL 120BF OUT OF 2024T3 .071 LOT #1301872-1 AND APPLIED CONVERSION COATING AND PRIMER IAW SRM 51-20-01-0G-0 BOEING DWG #453A1610
